# SDR IXXA05SMN309S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1617
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT FUSELAGE.- CRACKED 3, L-17L STA 1617.000.  PERFORMED MAJOR REPAIR IAW SRM 53-5-2 FIG. 5. REMOVED CRACKED L-17L IAW SRM 53-1-0, SRM 51-1-20D. FABRICATED NEW LONGERON (EXTRUSION P/N S1616757) IAW SRM 53-5-2 FIG. 5 (SHEET 1) ITEM B, SRM 51-2-0 FIG. 50. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED NEW LONGERON IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
